# SDR ASAA9910206

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1088
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, THE EXTERNAL FUSELAGE SKIN AT STATION 1088 STRINGER 25R WAS FOUND TO BE GOUGED.  REPAIRED PER SRM 53-00-01.  (M)
